Wuppertal Bochum Gießen
Bergische Universität Wuppertal Ruhr-Universität Bochum Justus-Liebig-Universität Gießen
Center of Excellence for Applications of Mathematics
- Financed by the German Federal Foreign Office -
Home Stability Pact Academic Reconstruction Center of Excellence Partners Activities Publications


Selected recent publications resulting from the project

Submitted for publication:
  • K. Burazin, M. Erceg: Non-stationary abstract Friedrichs systems via semigroup theory.
  • H. Gonska, M. Rusu, E.-D. Stanila: Inegalitati de tip Chebyshev-Grüss pentru operatorii Bernstein-Euler-Jacobi.
  • S. Ivanov, H. Manev, M. Manev: Sasaki-like almost contact complex Riemannian manifolds, (under review) arXiv:1402.5426 [math.DG].
  • M. Lazar, D. Mitrović: Optimal velocity averaging in a degenerate elliptic setting, arXiv:1310.4285, preprint, 2014.
Accepted for publication:
  • A. Acu, H. Gonska: Weighted Ostrowski-Grüss type inequalities, to appear in Stud. Univ. Babes-Bolyai Math. 60, no.2 (2015).
  • S. Gal, H. Gonska: Grüss and Grüss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables, to appear in “Jaen J. Approx.” 7 (2015). arXiv:1401.6824 (2014).
  • H. Gonska, I. Raşa, E.-D. Stanila: Lagrange-type operators associated to Unρ, Publ. Inst. Math. (Beograd) (N.S.) 96(110) (2014), 159-168. arXiv:1402.5040 (2014).
  • H. Gonska, I. Raşa, E.-D. Stanila: Power series of the operators Unρ , to appear in “Positivity”. arXiv:1402.3216 (2014).
  • M. Heilmann, I. Raşa: k-th order Kantorovich modification of linking Baskakov type operators, to appear.
  • M. Mureşan: On the optimal guidance for planar Lunar ascent, to appear in Filomat.
  • M. Mureşan: On the maximal orbit transfer problem, to appear in The Mathematica ® Journal, 2015. dx.doi.org/doi:10.3888/tmj.17-8.
  • A. S. Nastić, M. M. Ristić, M. S. Djordjević: An INAR model with discrete Laplace marginal distributions, Brazilian Journal of Probability and Statistics, to appear.
  • A. S. Nastić, M. M. Ristić, P. M. Popović: Estimation in a Bivariate Integer-Valued Autoregressive Process, Communications in Statistics - Theory and Methods, to appear.
  • A. S. Nastić, M. M. Ristić, A. V. Miletić Ilić: A geometric time series model with an alternative dependent Bernoulli counting series, Communications in Statistics - Theory and Methods, to appear.
  • M. M. Ristić, D. Kundu: Marshall-Olkin generalized exponential distribution, Metron, to appear.
Published in 2015:
  • M. Heilmann, I. Raşa: On the decomposition of Bernstein operators, Numerical Functional Analysis and Optimization, Vol. 36, Issue 1 (2015), 72-85.
  • M. M. Ristić, B. V. Popović, S. Nadarajah: Libby and Novick's generalized beta exponential distribution, Journal of Statistical Computation and Simulation, (2015), 85(4), 740-761.
Published in 2014:
  • A. Acu, H. Gonska: On Bullen’s and related inequalities, General Mathematics (Sibiu) 22, no. 1 (2014), 19-26.
  • N. Antonić, K. Burazin, M. Vrdoljak: Second-order equations as Friedrichs systems, Nonlinear Analysis: RWA 14 (2014) 1, 290—305.
  • K. Burazin, M. Erceg: Estimates for mild solutions to semilinear Cauchy problems, Electronic Journal of Differential Equations, Vol. 2014 (2014), No. 194, pp. 1-10.
  • K. Burazin, M. Vrdoljak: Homogenisation theory for Friedrichs systems, Communications on Pure and Applied Analysis 13 (2014), 1017-1044.
  • H. Gonska, I. Raşa, M. Rusu: Chebyshev-Grüss-type inequalities via discrete oscillations, Bul. Acad. Stiinte Repub. Mold. Mat. no. 1(74) (2014), 63–89. arXiv:1401.7908 (2014).
  • H. Gonska, I. Raşa, E.-D. Stanila: The eigenstructure of operators linking the Bernstein and the genuine Bernstein-Durrmeyer operators, Mediterr. J. Math. 11(2014), 561-576. DOI: 10.1007/s00009-013-0347-0
  • H. Gonska, I. Raşa, E.-D. Stanila: Beta operators with Jacobi weights, in: Constructive Theory of Functions (Sozopol 2013, ed. by K. Ivanov et al.),Sofia: Marin Drinov Acad. Publ. House 2014. arXiv:1402.3485 (2014) arXiv:1402.3485 (2014).
  • M. Heilmann, I. Raşa: k-th order Kantorovich type modification of the operators Unρ, Journal of applied Functional Analysis, Vol. 9, No. 3-4, 320-334 (2014).
  • K. K. Jose, E. Krishna, M. M. Ristić: On Record Values and Reliability Properties of Marshall–Olkin Extended Exponential Distribution, Journal of Statistical Theory and Applications, 13(3), (2014), 247-262.
  • M. Manev: Hypercomplex structures with Hermitian-Norden metrics on four-dimensional Lie algebras, Journal of Geometry, vol. 105, no. 1, 21-31 (2014).
  • M. Manev: Tangent bundles with complete lift of the base metric and almost hypercomplex Hermitian-Norden structure, Comptes rendus de l’Académie Bulgare des Sciences, vol. 67, no. 3, 313-322 (2014).
  • M. Manev, M. Ivanova: A classification of the torsion tensors on almost contact manifolds with B-metric, Central European Journal of Mathematics, vol. 12, no. 10, 1416-1432 (2014).
  • M. Mišur, D. Mitrović: On a generalization of compensated compactness in the $L^p-L^q$ setting, Journal of functional analysis DOI:10.1016/j.jfa.2014.12.008.
  • M. Mureşan: On Zermelo's navigation problem with Mathematica, J. Appl. Funct. Anal., 9, nr. 3-4, 2014, 349-355.
  • S. Pilipović, B. Prangoski: On the convolution of Roumieu ultradistributions through the $$\epsilon $$ tensor product, Monatsh. Math. 173 (2014), 83-105.
  • S. Pilipović,D. Stoeva: Fréchet Frames, General Definition and Expansions, Analysis and Applications, 12 (2014), 195-208.
  • M. M. Ristić, S. Nadarajah: A new lifetime distribution, Journal of Statistical Computation and Simulation, 84(1), (2014), 135-150.
Published in 2013:
  • J. Aleksić, D. Mitrović: Strong traces for averaged solutions of heterogeneous ultra-parabolic transport equations, J. of Hyperbolic Differential Equations 4 (2013), 659-676.
  • N. Antonić, K. Burazin, M. Vrdoljak: Heat equation as a Friedrichs system, Journal of Mathematical Analysis and Applications 404 (2013), 537—553.
  • N. Antonić, M. Lazar: Parabolic H-measures, J. Funct. Anal. 265 (2013), 1190—1239.
  • H. S. Bakouch, M. M. Ristić, E. Sandhya, S. Satheesh (2013) Random products and product auto-regression, Filomat 27(7), 1197-1203.
  • N. L. Braha: Integrability and L 1 -convergence of certain cosine sums with third quasi hyper convex coefficients, Hacet. J. Math. Stat. 42, No. 6, 653-658 (2013).
  • N. L. Braha, F. Başar: On the domain of the triangle A(λ) on the spaces of null, convergent, and bounded sequences, Abstr. Appl. Anal. 2013, Article ID 476363, 9 p. (2013).
  • N. L. Braha, A. Esi, V. Loku: On lacunary strong (A,u,Δ m )-convergent sequences with respect to a sequence of modulus functions, Ilirias J. Math. 2, No. 1, 11-19, electronic only (2013).
  • N. L. Braha, M. Et: The sequence space E n q M,p,s and N k -lacunary statistical convergence, Banach J. Math. Anal. 7, No. 1, 88-96, electronic only (2013).
  • N. L. Braha, T. Mansour: On Λ 2 -strong convergence of numerical sequences and Fourier series, Acta Math. Hung. 141, No. 1-2, 113-126 (2013).
  • H. Gonska, J. Prestin, G. Tachev: A new estimate for Hölder approximation by Bernstein operators, Appl. Math. Lett. 26, no.1 (2013), 43-45, doi: 10.1016/j.aml.2012.03.029.
  • H. Gonska, J. Prestin, G. Tachev, Ding-xuan Zhou: Simultaneous approximation by Bernstein operators in Hölder norms, Math. Nachr. 286, no. 4 (2013), 349-359. DOI: 10.1002/mana201100284.
  • H. Gonska, I. Raşa: On infinite products of positive linear operators reproducing linear functions, Positivity 17 (2013), No. 1, 67-79. DOI: 10.1007/s11117-011-0149-1.
  • H. Gonska, I. Raşa, M. Rusu: Chebyshev-Grüss-type inequalities revisited, Mathematica Slovaca 63, no. 5 (2013), 1007-1024. DOI: 1.2478/s12175-013-0151-0.
  • H. Gonska, Kunping Zhu: A hyperellipsoid-based approach to stability analysis and design of T-S fuzzy models, Journal of Electrical and Control Engineering (JECE) 3, no.1 (2013), 1-8.
  • H. Gonska, I. Raşa: Sur la suite des opérateurs Bernstein composés, Rev. Anal. Numér. Théor. Approx. 42, no. 2 (2013), 151-160. arXiv:1402.2520 (2014).
  • M. Heilmann, G. Tachev: Linear combinations of genuine Szasz-Mirakjan-Durrmeyer operators, in: Advances in Applied Mathematics and Approximation - Contributions from AMAT2012, Springer Proceedings in Mathematics and Statistics, Vol. 41, 2013.
  • N. Krejić, Z. Luzanin, I. Stojkovska: A gradient method for unconstrained optimization in noisy environment, Applied Numerical Mathematics 70 (2013), 1-21.
  • E. Krishna, K. K. Jose, T. Alice, M. M. Ristić: Marshall-Olkin Frechet Distribution, Communications in Statistics – Theory and Methods, 42 (22), (2013), 4091-4107.
  • E. Krishna, K. K. Jose, M. M. Ristić: Applications of Marshall-Olkin Frechet distribution, Communications in Statistics – Simulation and Computation, 42(1), (2013), 76-89.
  • M. Lazar, D. Mitrović: On an extension of a bilinear functional on $L^p (R^d \otimes E)$ to a Bochner space with an application on velocity averaging, C. R. Acad. Sci. Paris Ser. I Math, 351 (2013), 261-264.
  • M. Manev, M. Ivanova: Canonical-type connection on almost contact manifolds with B-metric, Annals of Global Analysis and Geometry, vol. 43, no. 4, 397-408 (2013).
  • S. Mecheri, N. L. Braha: Polaroid and p-*-paranormal operators, Math. Inequal. Appl. 16, No. 2, 557-568 (2013).
  • S. Nadarajah, B. V. Popović, M. M. Ristić: Compounding: An R package for computing continuous distributions obtained by compounding a continuous and a discrete distribution, Computational Statistics, 28 (3), (2013), 977-992.
  • S. Nadarajah, K. Jayakumar, M. M. Ristić: A new family of lifetime models, Journal of Statistical Computation and Simulation, 83 (8), (2013), 1389-1404.
  • B. V. Popović, S. Nadarajah, M. M. Ristić: A new non-linear AR(1) time series model having approximate beta marginals, Metrika, 76 (2013), 71-92.
  • M. M. Ristić, A. S. Nastić, A. V. Miletić Ilić: A geometric time series model with dependent Bernoulli counting series, Journal of Time Series Analysis, 34 (4), (2013), 466–476.
  • I. Stojkovska: On the optimality of the optimal policies for the deterministic EPQ with partial backordering, Omega, 2013, vol. 41, issue 5, pages 919-923.
  • A. Uchiyama, K. Tanahashi, N. L. Braha: Corrigendum to: “Bishop’s property (β) for paranormal operators” and “SVEP and Bishop’s property (β) for k*-paranormal operators”, Oper. Matrices 7, No. 3, 737-738 (2013).
Published in 2012:
  • T. Atanackovic, M Janev, S. Pilipović, D. Zorica: Complementary variational principles with fractional derivatives, Acta Mech. 223 (2012), no. 4, 685–704.
  • M. Avdispahić, N. Memić, F. Weisz: Maximal functions, Hardy spaces and Fourier multiplier theorems on unbounded Vilenkin groups, Journal of Mathematical Analysis and Applications 390 (2012), 68-73; doi: 10.10016/j.jmaa 2012.01.019.
  • M. Avdispahić, Dž. Gušic: On the error term in the prime geodesic theorem, Bulletin of the Korean Mathematical Society 49 (2012), No. 2, 367-372.
  • M. Avdispahić, J. Jorgenson, L. Smajlovic: Asymptotic behavior of the Selberg zeta functions for degenerating families of hyperbolicmanifolds, Communications in Mathematical Physics 310 (2012), 217-236; DOI 10.1007/s00220-011-1408-5.
  • N. L. Braha: On asymptotically Δ m lacunary statistical equivalent sequences, Appl. Math. Comput. 219, No. 1, 280-288 (2012).
  • A. Esi, N. L. Braha: On λ-statistical convergence in random 2-normed space, Math. Sci., Springer 6, Article ID 62, 7 p., electronic only (2012).
  • A. Gacovska, E. Pancheva: Asymptotic behavior of central order statistics under monotone normalizations, in: XV-th Summer Conference of Probabiliy and Statistics, Seminar of Statistical Data Analysis, Workshop on Branching Processes and Applications, Workshop on Nonparametric Statistics, Pomorje, Bulgaria, 23-30.06.2012.
  • H. Gonska, M. Heilmann, A. Lupaş, I. Raşa: On the composition and decomposition of positive linear operators III: A non-trivial decomposition of the Bernstein operator, arXiv:1204.2723 (2012).
  • H. Gonska, D. Kacsó, I. Raşa: The genuine Bernstein-Durrmeyer operators revisited, Results Math. 62 (2012), 295-310. DOI 10.1007/s00025-012-0287-1.
  • H. Gonska, I. Raşa, M. Rusu: Applications of an Ostrowski-type inequality, J. Comput. Anal. Appl. 14, no.1 (2012), 19-31.
  • H. Gonska, I. Raşa, M. Rusu: Generalized Ostrowski-Grüss type inequalities, Results Math. 62 (2012), 311-318. DOI 10.1007/s00025-012-0288-0.
  • H. Gonska, G.Tachev: On the composition and decomposition of positive linear operators IV: Favard-Bernstein operators revisited, General Mathematics (Sibiu) 20, no. 5 (2012), Special Issue, 37-46.
  • K. Johansson, S. Pilipović, N. Teofanov, J. Toft: Gabor pairs, and a discrete approach to wave-front sets, Monatsh. Math. 166 (2012), no. 2, 181–199.
  • M. Kostich, S. Pilipović: S. Ultradistributions of semigroups, (Russian) Sibirsk. Mat. Zh. 53 (2012), no. 2, 291--305; translation in Sib. Math. J. 53 (2012), no. 2, 232–242.
  • V. Krasniqi, N. L. Braha,A. Sh. Shabani: Local estimates for L n α,β,M,N (x;-1), L n α,β,M,N (x;1) polynomials, Int. J. Appl. Math. 25, No. 3, 443-450 (2012).
  • X. Z. Krasniqi, H. Bor, N. L. Braha, M. Dema: On absolute matrix summability of orthogonal series, Int. J. Math. Anal., Ruse 6, No. 9-12, 493-501 (2012).
  • M. Lazar, D. Mitrović: Velocity averaging - a general framework, Dynamics of PDE 9 (2012), 239-260.
  • M. Manev: Quaternionic Kähler manifolds with Hermitian and Norden metrics, Journal of Geometry, vol. 103, no. 3, 519-530 (2012).
  • M. Manev, M. Ivanova: A natural connection on some classes of almost contact manifolds with B-metric, Comptes rendus de l’Académie Bulgare des Sciences, vol. 65, no. 4, 429-436 (2012).
  • M. Manev, M. Ivanova: Almost contact B-metric manifolds with curvature tensors of Kähler type, Plovdiv University Scientific Works - Mathematics, vol. 39, no. 3, 57-69 (2012).
  • S. Mecheri, N. L. Braha: Spectral properties of n-perinormal operators, Oper. Matrices 6, No. 4, Article ID 47, 725-734 (2012).
  • M. Mureşan: A Concrete Approach to Classical Analysis, Springer, New York, CMS Series, 2009, ISBN 978-0-387-78932-3, and its companion book Instructor Solution Manual for A Concrete Approach to Classical Analysis, 2012, 82 p.
  • M. Mureşan: Some remarks on the brachistochrone problem with Coulomb friction, Filomat 26, nr. 4 (2012), 697-711.
  • M. Mureşan: Soft landing on the Moon with Mathematica, The Mathematica Journal, doi:10.3888/tmj.14-xx, 2012.
  • S. Pilipović, D. Stoeva: Fréchet frames, general definition and expansions, arXiv:1201.2096.
  • S. Pilipović, S. Simić: Frames for weighted shift-invariant spaces, Mediterr. J. Math. 9 (2012), no. 4, 897–912.
  • S. Pilipović, D. Rakić, J. Vindas: New classes of weighted Hölder-Zygmund spaces and the wavelet transform, J. Funct. Spaces Appl. 2012, Art. ID 815475, 18 pp.
  • V. Dimitrievska Ristovska, V. Grozdanov, St. Stoilova, V. Kusakatov: Computing complexity of a new type of the diaphony, in: Proceedings of the 9th International Conference for Informatics and Information Tehnology CIIT, Bitola, 2012.
last modified February 6, 2015 by Margareta Heilmann